Body rashes

2021-05-08 09:17:34
After taking covid medication...the medication is over now but after that body rashes is appearing in hand and thigh area
44 Views

Answers (5)

For body rashes use Calosoft- AF lotion twice daily Local application after bath & at night..for 14days.  The rashes will decrease slowly..:)

Answered2021-05-08 09:23:50

Was this answer useful

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+154
Consult with a doctor
Online now
Consult your treating doctor as soon as possible

Answered2021-05-08 09:20:52

Was this answer useful

Plz do d dimer test immediately.

Answered2021-05-08 09:19:16

Was this answer useful

Do lower limb Doppler

Answered2021-05-08 09:27:43

Was this answer useful

Could be a reaction to the medication Kindly consult and share more details for management

Answered2021-05-08 09:21:16

Was this answer useful

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.